Skip to main content
Log in

On the Bielecki–Hyers–Ulam Stability of Non–linear Impulsive Fractional Hammerstein and Mixed Integro–dynamic Systems on Time Scales

  • Published:
Qualitative Theory of Dynamical Systems Aims and scope Submit manuscript

Abstract

This article is about the examination of existence as well as uniqueness of solutions, Bielecki–Hyers–Ulam stability and Bielecki–Hyers–Ulam–Rassias stability of non–linear impulsive fractional Hammerstein integro–delay dynamic system and non–linear impulsive fractional mixed integro–dynamic system, in the context of time scales domain. The Banach contraction principle and Picard operator are the main tools that are applied to verify the existence along with uniqueness of solutions for both models. Also, Bielecki–Ulam’s type stability is obtained by utilizing Grönwall’s inequality on time scale. To overcome the hurdles in achieving desired outcomes, some assumptions are provided. At the end, the results are demonstrated with the help of examples.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Data Availibility

No data was used for the research in this article.

References

  1. Agarwal, R.P., Awan, A.S., ÓRegan, D., Younus, A.: Linear impulsive Volterra integro–dynamic system on time scales. Adv. Differ. Equ. 2014(6), 1–17 (2014)

    MathSciNet  Google Scholar 

  2. Ali, Z., Zada, A., Shah, K.: Ulam stability to a toppled systems of nonlinear implicit fractional order boundary value problem. Bound. Value Probl. 2018(175), 1–16 (2018)

    MathSciNet  Google Scholar 

  3. Ali, Z., Zada, A., Shah, K.: On Ulam’s stability for a coupled systems of nonlinear implicit fractional differential equations. Bull. Malays. Math. Sci. Soc. 42, 2681–2699 (2019)

    MathSciNet  Google Scholar 

  4. Alsina, C., Ger, R.: On some inequalities and stability results related to the exponential function. J. Inequal. Appl. 2, 373–380 (1998)

    MathSciNet  Google Scholar 

  5. András, S., Mészáros, A.R.: Ulam-Hyers stability of dynamic equations on time scales via Picard operators. Appl. Math. Comput. 219(9), 4853–4864 (2013)

    MathSciNet  Google Scholar 

  6. Bainov, D.D., Dishliev, A.: Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population. Comp. Rend. Bulg. Sci. 42, 29–32 (1989)

    MathSciNet  Google Scholar 

  7. Bainov, D.D., Simenov, P.S.: Systems with impulse effect stability theory and applications. Ellis Horwood Limited, Chichester, UK (1989)

    Google Scholar 

  8. Balachandran, K., Park, J.Y., Trujillo, J.J.: Controllability of nonlinear fractional dynamical systems. Nonlinear Anal. 75, 1919–1926 (2012)

    MathSciNet  Google Scholar 

  9. Baleanu, D., Machado, J., Luo, A.: Fractional dynamics and control. Springer, Cham (2012)

    Google Scholar 

  10. Bohner, M., Li, T.: Kamenev-type criteria for nonlinear damped dynamic equations. Sci. China Math. 58(7), 1445–1452 (2015)

    MathSciNet  Google Scholar 

  11. Bohner, M., Peterson, A.: Dynamic equations on time scales: an introduction with applications. Birkhäuser, Boston, Mass, USA (2001)

    Google Scholar 

  12. Bohner, M., Peterson, A.: Advances in dynamics equations on time scales. Birkhäuser, Boston, Mass, USA (2003)

    Google Scholar 

  13. Dachunha, J.J.: Stability for time varying linear dynamic systems on time scales. J. Comput. Appl. Math. 176(2), 381–410 (2005)

    MathSciNet  Google Scholar 

  14. Hamza, A., Oraby, K.M.: Stability of abstract dynamic equations on time scales. Adv. Differ. Equ. 2012(143), 1–15 (2012)

    MathSciNet  Google Scholar 

  15. He, X., Li, X., Song, S.: Finite-time input-to-state stability of nonlinear impulsive systems. Automatica 135, 1–7 (2022)

    MathSciNet  Google Scholar 

  16. Hilger, S.: Analysis on measure chains-A unified approach to continuous and discrete calculus. Result Math. 18, 18–56 (1990)

    MathSciNet  Google Scholar 

  17. Hossein, F., Nieto, J.J.: Fractional Langevin equation with anti-periodic boundary conditions. Chaos, Solitons Fractals 114, 332–337 (2018)

    MathSciNet  Google Scholar 

  18. Hyers, D.H.: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. U.S.A. 27(4), 222–224 (1941)

    MathSciNet  Google Scholar 

  19. Jung, S.-M.: Hyers-Ulam stability of linear differential equations of first order. Appl. Math. Lett. 17(10), 1135–1140 (2004)

    MathSciNet  Google Scholar 

  20. Jung, S.-M.: Hyers-Ulam-Rassias stability of functional equations in nonlinear analysis. Springer, Springer, NewYork (2011)

    Google Scholar 

  21. Khan, A., Alshehri, H.M., Gómez-Aguilar, J.F., Khan, Z.A., Fernández-Anaya, G.: A predator-prey model involving variable-order fractional differential equations with Mittag-Leffler kernel. Adv. Differ. Equ. 2021(183), 1–18 (2021)

    MathSciNet  Google Scholar 

  22. Khan, A., Khan, H., Gómez-Aguilar, J.F., Abdeljawad, T.: Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel, Chaos Solit. Fractals 127, 422–427 (2019)

    MathSciNet  Google Scholar 

  23. Khan, S., Shah, K., Debbouche, A., Zeb, S., Antonov, V.: Solvability and Ulam-Hyers stability analysis for nonlinear piecewise fractional cancer dynamic systems. Phys. Scr. 99(2), 1–17 (2023)

    Google Scholar 

  24. Khan, H., Tunç, C., Khan, A.: Stability results and existence theorems for nonlinear delay-fractional differential equations with \(\varphi ^*_p\)-operator. J. Appl. Anal. Comput. 10(2), 584–597 (2020)

    MathSciNet  Google Scholar 

  25. Li, Y., Shen, Y.: Hyers-Ulam stability of linear differential equations of second order. Appl. Math. Lett. 23(3), 306–309 (2010)

    MathSciNet  Google Scholar 

  26. Li, X., Yang, X., Song, S.: Lyapunov conditions for finite-time stability of time-varying time-delay systems. Automatica 103, 130–146 (2019)

    MathSciNet  Google Scholar 

  27. Liu, Y., Xu, J., Lu, J., Gui, W.: Stability of stochastic time-delay systems involving delayed impulses. Automatica 152, 1–11 (2023)

    MathSciNet  Google Scholar 

  28. Lupulescu, V., Zada, A.: Linear impulsive dynamic systems on time scales. Electron. J. Qual. Theory Differ. Equ. 11, 1–30 (2010)

    MathSciNet  Google Scholar 

  29. Moonsuwan, S., Rahmat, G., Ullah, A., Khan, M.Y.: Kamran and K. Shah,(2022) Hyers-Ulam stability, exponential stability, and relative controllability of non-singular delay difference equations, Complexity 2022, 1–19

  30. Nenov, S.I.: Impulsive controllability and optimization problems in population dynamics. Nonlinear Anal. Theory Methods Appl. 36(7), 881–890 (1999)

    MathSciNet  Google Scholar 

  31. Pervaiz, B., Zada, A., Etemad, S., Rezapour, S.: An analysis on the controllability and stability to some fractional delay dynamical systems on time scales with impulsive effects. Adv. Differ. Equ. 2021(491), 1–36 (2021)

    MathSciNet  Google Scholar 

  32. Pervaiz, B., Zada, A., Popa, I., Moussa, S.B., El-Gawad, H.H.A.: Analysis of fractional integro causal evolution impulsive systems on time scales. Math. Methods Appl. Sci. 46(14), 15226–15243 (2023)

    MathSciNet  Google Scholar 

  33. Pötzsche, C., Siegmund, S., Wirth, F.: A spectral characterization of exponential stability for linear time-invariant systems on time scales. Discrete Contin. Dyn. Sys. 9, 1223–1241 (2003)

    MathSciNet  Google Scholar 

  34. Rassias, T.M.: On the stability of linear mappings in Banach spaces. Proc. Amer. Math. Soc. 72(2), 297–300 (1978)

    MathSciNet  Google Scholar 

  35. Rizwan, R., Zada, A.: Nonlinear impulsive Langevin equation with mixed derivatives. Math. Methods Appl. Sci. 43(1), 427–442 (2020)

    MathSciNet  Google Scholar 

  36. Rizwan, R., Zada, A.: Existence theory and Ulam’s stabilities of fractional Langevin equation. Qual. Theory Dyn. Syst. 20(2), 1–17 (2021)

    MathSciNet  Google Scholar 

  37. Shah, S.O., Rizwan, R., Rehman, S., Xia, Y.: Stability and controllability analysis of non-linear Volterra Fredholm Hammerstein impulsive integro-dynamic systems with delay on time scale. Alexandria Eng. J. 87, 240–276 (2024)

    Google Scholar 

  38. Shah, S.O., Rizwan, R., Xia, Y., Zada, A.: Existence, uniqueness, and stability analysis of fractional Langevin equations with anti-periodic boundary conditions. Math. Meth. Appl. Sci. 46(17), 17941–17961 (2023)

    MathSciNet  Google Scholar 

  39. Shah, S.O., Tunç, C., Rizwan, R., Zada, A., Khan, Q.U., Ullah, I., Ullah, I.: Bielecki-Ulam’s types stability analysis of Hammerstein and mixed integro-dynamic systems of non-linear form with instantaneous impulses on time scales. Qual. Theory Dyn. Syst. 21(107), 1–21 (2022)

    MathSciNet  Google Scholar 

  40. Shah, S.O., Zada, A.: Existence, uniqueness and stability of solution to mixed integral dynamic systems with instantaneous and noninstantaneous impulses on time scales. Appl. Math. Comput. 359, 202–213 (2019)

    MathSciNet  Google Scholar 

  41. Tunç, O., Tunç, C.: Ulam stabilities of nonlinear iterative integro-differential equations, Rev. la Real Acad. Ciencias Exactas, Fis. y Nat. - Ser. A Mat., 117(118), 1–18 (2023)

  42. Tunç, O., Tunç, C., Petruşel, G., Yao, J.C.: On the Ulam stabilities of nonlinear integral equations and integro-differential equations. Math. Methods Appl. Sci. 46, 1–15 (2024)

    MathSciNet  Google Scholar 

  43. Ulam, S.M.: A collection of the mathematical problems. Interscience Publisheres, New York- London (1960)

    Google Scholar 

  44. Ulam, S.M.: Problem in modern mathematics, Science Editions. J. Wiley and Sons Inc, New York (1964)

    Google Scholar 

  45. Wang, J.R., Fečkan, M., Tian, Y.: Stability analysis for a general class of non-instantaneous impulsive differential equations. Mediterr. J. Math. 14(46), 1–21 (2017)

    MathSciNet  Google Scholar 

  46. Wang, J.R., Fečkan, M., Zhou, Y.: Ulam’s type stability of impulsive ordinary differential equations. J. Math. Anal. Appl. 395(1), 258–264 (2012)

    MathSciNet  Google Scholar 

  47. Wang, J.R., Fečkan, M., Zhou, Y.: On the stability of first order impulsive evolution equations. Opuscula Math. 34(3), 639–657 (2014)

    MathSciNet  Google Scholar 

  48. Wang, J.R., Li, X.: A uniform method to Ulam-Hyers stability for some linear fractional equations. Mediterr. J. Math. 13, 625–635 (2016)

    MathSciNet  Google Scholar 

  49. Wang, Y.Q., Lu, J.Q., Lou, Y.J.: Halanay-type inequality with delayed impulses and its applications. Sci. China Inf. Sci. 62(192206), 1–10 (2019)

    MathSciNet  Google Scholar 

  50. Wang, X., Rizwan, R., Lee, J.R., Zada, A., Shah, S.O.: Existence, uniqueness and Ulam’s stabilities for a class of implicit impulsive Langevin equation with Hilfer fractional derivatives. AIMS Math. 6(5), 4915–4929 (2021)

    MathSciNet  Google Scholar 

  51. Wang, J.R., Zhang, Y.: A class of nonlinear differential equations with fractional integrable impulses. Commun. Nonlinear Sci. Numer. Simul. 19(9), 3001–3010 (2014)

    MathSciNet  Google Scholar 

  52. Xu, J., Pervaiz, B., Zada, A., Shah, S.O.: Stability analysis of causal integral evolution impulsive systems on time scales. Acta Math. Sci. 41(3), 781–800 (2021)

    MathSciNet  Google Scholar 

  53. Younus, A., O’Regan, D., Yasmin, N., Mirza, S.: Stability criteria for nonlinear Volterra integro-dynamic systems. Appl. Math. Inf. Sci. 11(5), 1509–1517 (2017)

    MathSciNet  Google Scholar 

  54. Zada, A., Ali, S., Li, T.: Analysis of a new class of impulsive implicit sequential fractional differential equations. Int. J. Nonlinear Sci. Numer. Simul. 21(6), 571–587 (2020)

    MathSciNet  Google Scholar 

  55. Zada, A., Pervaiz, B., Subramanian, M., Popa, I.: Finite time stability for nonsingular impulsive first order delay differential systems. Appl. Math. Comput. 421, 126943 (2022)

    MathSciNet  Google Scholar 

Download references

Acknowledgements

This work was supported by Postdoctoral Fund from Zhejiang Normal University (No. YS304023913).

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Syed Omar Shah.

Ethics declarations

Competing interest

The author declares no competing interests.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Shah, S.O. On the Bielecki–Hyers–Ulam Stability of Non–linear Impulsive Fractional Hammerstein and Mixed Integro–dynamic Systems on Time Scales. Qual. Theory Dyn. Syst. 23, 193 (2024). https://doi.org/10.1007/s12346-024-01039-3

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s12346-024-01039-3

Keywords

Mathematics Subject Classification

Navigation